# SDR CA110909005

- Difficulty date: September 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PW127F
- System (JASC): 7700 · Engine Indicating System
- Part: Engine
- Condition: Warning Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING A REPOSITIONING FLIGHT, THE PILOT RECEIVED PROPELLER ELECTRONIC CONTROL AND ENGINE ELECTRONIC CONTROL FAULTS WITH NO TORQUE INDICATION.  MOVING THE POWER LEVER GAVE NO RESPONSE FROM THE ENGINE AND IT WAS SHUTDOWN AND SECURED.  AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED. TROUBLESHOOTING IS ON-GOING.
